Research ArticleOpen accessCHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMSMohamed Gharib, Mahmoud M. Ramadan, Khaled A.H. Al-AjmiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 31 Mar 2014 · 6,706 accessesView PDFCite
Author
1 article in our journalsMohamed Gharib
Ain Shams University, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.